# SDR USAA2014080700001

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 44,853 hours, 16,770 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE A BAD ODOR WAS REPORTED IN AFT CABIN, DIRTY SOCKS.  TRIED TO ISOLATE WITH SHUTTING OFF PACK 2.  ODOR WENT AWAY BUT RETURNED WHILE PACK REMAINED OFF.  DIVERTED & LANDED WITHOUT INCIDENT.  FOUND OIL RESIDUE INSIDE OF FAN SPINNER OF NR 2 ENG FRONT CONE.  INSTALLED SERVICEABLE SEALS ON LPT SHAFT IAW 72-55-00-960-002A.  ACCOMPLISHED GND RUNS, NO LEAKS NOTED.  FRONT SPINNER CONE DRY AFTER ENG RUN.  ACCOMPLISHED JOB CARDS 26L00021004, 26L00021002, 26L00021001 & 26L00021005.
